# SDR YENA2022040400327

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 06185
- Aircraft time: 31,167 hours, 6,044 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56099563
- Condition: Failed
- Location: Nr 3
- Part time: 17,888 hours, 3,493 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2801, FLL-LAX. 'ON TAKEOFF DURING FLAP RETRACTION ERRONEOUS "OVERSPEED"  ECAM WARNING DETERMINED THAT THE BACKUP AIRSPEED INDICATOR WAS DISPLAYING 9KTS FASTER THAN CA/FO SPEEDS. NAV ADR3 FAULT EVENTUALLY DISPLAYED ON ECAM FOLLOWED QRH MSG STILL DISPLAYED; REMOVED AND REPLACED ADIRU #3 PER AMM 34-12-34 BITE TEST OK. NO FAULTS WERE PRESENT OR NOTED. A/C OK FOR SERVICE AT THIS TIME.'
